APA Citation

Book, D. L., & Brun, T. A. (1989). Disproof of a conjectured inequality arising in the theory of magnetic flux diffusion. Journal of Mathematical Physics, 30(12), pp. 2947-2950. doi:10.1063/1.528482

Chicago Style Citation

Book, David L., and Todd A. Brun. "Disproof of a Conjectured Inequality Arising in the Theory of Magnetic Flux Diffusion." Journal of Mathematical Physics 30, no. 12 (1989): 2947-2950.

MLA Citation

Book, David L., and Todd A. Brun. "Disproof of a Conjectured Inequality Arising in the Theory of Magnetic Flux Diffusion." Journal of Mathematical Physics 30.12 (1989): 2947-2950.

Warning: These citations may not always be 100% accurate.